# SDR GTIA2017062802029

- Difficulty date: June 23, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320*
- Aircraft serial: 7094
- Aircraft time: 1,906 hours, 882 cycles
- Engine: PW1127G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Leaking
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM NR 1 ENGINE LOW OIL PRESSURE AMBER FOLLOWED BY A NR 1 ENGINE LOW PRESSURE RED.  CALLED FOR ENGINE SHUTDOWN. PERFORMED GVI OF THE NR 1 ENGINE IAW AMM 72-00-00,  COULD NOT FIND OIL LEAK.  SERVICED THE NR 1 ENGINE WITH OIL IAW AMM 12-13-79. PERFORMED DRY MOTOR RUN IAW AMM 71-00-00, PG BLK 501, TO CHECK FOR LEAKS.  FOUND A LEAK FROM THE OIL FILTER HOUSING, AND FOUND METAL DEBRIS ON THE NR 3 MCD IAW AMM 72-00-00-210-814-A.
